# SDR UALA2010012900376

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 55,200 hours, 19,492 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  LAMP FOUND DEFECTIVE. RELAMPED R2 DOOR EXIT LIGHT.  OPS CHECK OK.
